# SDR A6WA201140505

- Difficulty date: June 25, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,503 hours, 23,307 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HYDRAULIC 2 QTY READS ZERO,  HYD FLUID LEAKING FROM AFT EQUIPMENT BAY.  FOUND LEAK FROM NR 2 HYD MANIFOLD PRESSURE LINE INPUT REDUCER.  REPLACED O-RING, REF 29-11-05 OF AMM.  REF LP 221209/2 FOR LK AND OPS CKS.
